# SDR 2009F00054

- Difficulty date: July 19, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N5160G
- Make and model: Dhav DHC1
- Aircraft serial: 236
- Aircraft time: 24,419 hours
- Engine: Pwa R985*
- Engine time: 6,861 hours
- Propeller: Hartzl HCB3R304
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: D1870RP
- Part serial: HU224
- Condition: Cracked
- Part time: 3,225 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACKS IN BULKHEAD OF SPINNER AT OUTER RADIUS SPINNER CRACKED AT BLADE SHANK CUTOUTS.
